Asymptotic Behavior of a Parametric Algebraic Surface

Authors

  • S. Pérez-Díaz Department of Physics and Mathematics, University of Alcalá. Rd. Madrid-Barcelona, Alcalá de Henares, 28871, Madrid, Spain
  • M.A. Fernández de Sevilla Department of Computer Science, University of Alcalá. Rd. Madrid-Barcelona, Alcalá de Henares, 28871, Madrid, Spain
  • J.R. Magdalena-Benedicto Department of Electronic Engineering, University of Valencia, Ave. Universidades s/n, Burjassot, 46100, Valencia, Spain

DOI:

https://doi.org/10.37256/cm.4420232693

Keywords:

parametric algebraic surface, infinity branches, convergent branches, asymptotic behavior, approaching surfaces

Abstract

Starting from the concept of infinite branches and approximation surfaces, we present a method to compute infinite branches and surfaces having the same asymptotic behavior as an input parametric surface. The results obtained in this work represent a breakthrough for the study of surfaces and their applications.

Downloads

Published

2023-11-08

How to Cite

1.
Pérez-Díaz S, Fernández de Sevilla M, Magdalena-Benedicto J. Asymptotic Behavior of a Parametric Algebraic Surface. Contemp. Math. [Internet]. 2023 Nov. 8 [cited 2024 May 28];4(4):962-73. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2693